# SDR LR7A02001

- Difficulty date: January 1, 2002
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 17,434 hours, 8,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Assy
- Part number: C708893
- Part serial: NSN
- Condition: Leaking
- Location: Fs 600
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF OKO FLIGHT CREW REPORTED LOSS OF UTILITY HYDRAULIC SYSTEM PRESSURE.  ACCOMPLISHED LANDING GEAR MANUAL EXTENSION AND MANUAL FLAP SETTING.  FLIGHT DIVERTED TO NJA AND LANDED WITHOUT INCIDENT.FOUND FLAP DRIVE BRAKE ASSY LEAKING.  REPLACED BRAKE ASSY IAW MM SMP 581-27-50, PG 215.  OPS AND LEAK CHECK NORMAL.
